Alert archive / Georgia / Freeze Warnings in 2006
Freeze Warning 7, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Nov 2, 2006, 2:46 PM EST for 21 counties in Georgia. It took effect at Nov 3, 2006, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2006, 2:46 PM EST (19:46 UTC)
- In effect from
- Nov 3, 2006, 1:00 AM EST
- Expired
- Nov 3, 2006, 9:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 21 counties
Banks County, GA, Bartow County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Dade County, GA, Dawson County, GA, Fannin County, GA, Floyd County, GA, Forsyth County, GA, Gilmer County, GA, Gordon County, GA, Hall County, GA, Lumpkin County, GA, Murray County, GA, Pickens County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA
The radar
The Atlanta radar (KFFC), 135 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 447 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 021946 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 246 PM EST THU NOV 2 2006 GAZ001>009-011>016-019>024-030400- /O.NEW.KFFC.FZ.W.0007.061103T0600Z-061103T1400Z/ /O.CON.KFFC.FZ.A.0005.061104T0600Z-061104T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE 246 PM EST THU NOV 2 2006 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. COLD CANADIAN HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE SOUTHEAST STATES TODAY...AND STRONG NORTHWEST WINDS WILL DIMINISH THROUGH THE EVENING. WITH LIGHT WINDS AND CLEAR SKIES...TEMPERATURES ARE EXPECTED TO DIP BELOW THE FREEZING MARK FOR PORTIONS OF NORTH GEORGIA EARLY FRIDAY MORNING. THE FREEZING TEMPERATURES WILL BE GENERALLY ALONG AND NORTH OF A LINE FROM ROME TO GAINESVILLE. REMEMBER...A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND AROUND THE WATCH AREA. ALL INTERESTS SHOULD MAKE PREPARATIONS TO PROTECT THE ELDERLY...OUTDOOR PETS AND TENDER VEGETATION FROM THE COLD TEMPERATURES. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ025-027-030>039-041>062-066>076-081>086-030400- /O.CON.KFFC.FZ.A.0005.061104T0600Z-061104T1400Z/ JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-BIBB- TWIGGS-WILKINSON-JOHNSON-EMANUEL- INCLUDING THE CITIES OF...MARIETTA...ATLANTA...LAWRENCEVILLE... ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN... MILLEDGEVILLE...MACON...SWAINSBORO 246 PM EST THU NOV 2 2006 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. A COLD DOME OF HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE SOUTHEAST STATES THROUGH FRIDAY. AS A RESULT...TEMPERATURES ARE EXPECTED TO DIP BELOW THE FREEZING MARK FOR MUCH OF NORTH AND CENTRAL GEORGIA EARLY SATURDAY MORNING. THE FREEZING TEMPERATURES WILL BE GENERALLY ALONG AND NORTH OF A LINE FROM WEST POINT TO MACON AND SWAINSBORO. FREEZING TEMPERATURES COULD PERSIST AS LONG AS 3 TO 5 HOURS ACROSS NORTH GEORGIA...AND 2 TO 4 HOURS FURTHER SOUTH. REMEMBER...A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND AROUND THE WATCH AREA. ALL INTERESTS SHOULD MAKE PREPARATIONS TO PROTECT THE ELDERLY...OUTDOOR PETS AND TENDER VEGETATION FROM THE COLD TEMPERATURES. $$
3 follow-up statements
000 WWUS72 KFFC 030202 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 902 PM EST THU NOV 2 2006 GAZ001>009-011>016-019>024-031015- /O.CON.KFFC.FZ.W.0007.061103T0600Z-061103T1400Z/ /O.CON.KFFC.FZ.A.0005.061104T0600Z-061104T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE 902 PM EST THU NOV 2 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. COLD CANADIAN HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE SOUTHEAST STATES TONIGHT...AND THE NORTHWEST WINDS WILL DIMINISH TO AROUND 5 MPH AFTER MIDNIGHT. WITH LIGHT WINDS AND CLEAR SKIES... TEMPERATURES ARE EXPECTED TO DIP BELOW THE FREEZING FOR PARTS OF NORTH GEORGIA EARLY FRIDAY MORNING. THE FREEZING TEMPERATURES WILL BE GENERALLY ALONG AND NORTH OF A LINE FROM ROME TO GAINESVILLE. THESE SAME CONDITIONS WILL CONTINUE FRIDAY NIGHT WITH TEMPERATURES ONCE AGAIN DROPPING BELOW FREEZING. REMEMBER...A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND AROUND THE WATCH AREA. ALL INTERESTS SHOULD MAKE PREPARATIONS TO PROTECT THE ELDERLY...OUTDOOR PETS AND TENDER VEGETATION FROM THE COLD TEMPERATURES. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ025-027-030>039-041>062-066>076-081>086-031015- /O.CON.KFFC.FZ.A.0005.061104T0600Z-061104T1400Z/ JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-BIBB- TWIGGS-WILKINSON-JOHNSON-EMANUEL- INCLUDING THE CITIES OF...MARIETTA...ATLANTA...LAWRENCEVILLE... ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN... MILLEDGEVILLE...MACON...SWAINSBORO 902 PM EST THU NOV 2 2006 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. A COLD DOME OF HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE SOUTHEAST STATES THROUGH FRIDAY. AS A RESULT...TEMPERATURES ARE EXPECTED TO DIP BELOW THE FREEZING MARK FOR MUCH OF NORTH AND CENTRAL GEORGIA EARLY SATURDAY MORNING. THE FREEZING TEMPERATURES WILL BE GENERALLY ALONG AND NORTH OF A LINE FROM WEST POINT TO MACON AND SWAINSBORO. FREEZING TEMPERATURES COULD PERSIST AS LONG AS 3 TO 5 HOURS ACROSS NORTH GEORGIA...AND 2 TO 4 HOURS FURTHER SOUTH. REMEMBER...A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND AROUND THE WATCH AREA. ALL INTERESTS SHOULD MAKE PREPARATIONS TO PROTECT THE ELDERLY...OUTDOOR PETS AND TENDER VEGETATION FROM THE COLD TEMPERATURES. $$
000 WWUS72 KFFC 030843 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 AM EST FRI NOV 3 2006 GAZ001>009-011>016-019>024-031400- /O.UPG.KFFC.FZ.A.0005.061104T0600Z-061104T1400Z/ /O.NEW.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/ /O.CON.KFFC.FZ.W.0007.000000T0000Z-061103T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE 343 AM EST FRI NOV 3 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S. TODAY. AREAS NORTH OF A LINE FROM ROME TO GAINESVILLE WILL LIKELY DROP TO NEAR FREEZING BEFORE SUNRISE THIS MORNING. TEMPERATURES SHOULD BEGIN TO REBOUND AFTER SUNRISE...WITH MOST LOCATIONS ABOVE THE FREEZING MARK BY MID MORNING. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA SHOULD HAVE ALREADY PROTECTED TENDER VEGETATION. $$ GAZ025-027-030>039-041>062-066>076-081>086-031645- /O.UPG.KFFC.FZ.A.0005.061104T0600Z-061104T1400Z/ /O.NEW.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/ JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-BIBB- TWIGGS-WILKINSON-JOHNSON-EMANUEL- INCLUDING THE CITIES OF...MARIETTA...ATLANTA...LAWRENCEVILLE... ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN... MILLEDGEVILLE...MACON...SWAINSBORO 343 AM EST FRI NOV 3 2006 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S. THROUGH SATURDAY. AS THE SUN SETS TONIGHT...WINDS WILL DIMINISH...SETTING UP GOOD RADIATIONAL COOLING CONDITIONS. WITH LIGHT WINDS AND CLEAR SKIES OVERNIGHT... TEMPERATURES ARE EXPECTED TO DIP BELOW THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL GEORGIA EARLY SATURDAY MORNING. THE FREEZING TEMPERATURES WILL GENERALLY BE ALONG AND NORTH OF A LINE FROM LAGRANGE TO MACON TO SWAINSBORO. FREEZING TEMPERATURES COULD PERSIST AS LONG AS 3 TO 5 HOURS ACROSS NORTH GEORGIA...AND 2 TO 4 HOURS FURTHER SOUTH. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$
000 WWUS72 KFFC 031414 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 914 AM EST FRI NOV 3 2006 GAZ001>009-011>016-019>024-032215- /O.EXP.KFFC.FZ.W.0007.000000T0000Z-061103T1400Z/ /O.CON.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE 914 AM EST FRI NOV 3 2006 ...FREEZE WARNING HAS EXPIRED... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY... THE FREEZE WARNING IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY. HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S. TODAY. TEMPERATURES ACROSS AREAS NORTH OF A LINE FROM ROME TO GAINESVILLE HAVE BEGUN TO REBOUND...AND MOST LOCATIONS ARE ABOVE FREEZING. HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S. THROUGH SATURDAY. AS THE SUN SETS TONIGHT...WINDS WILL DIMINISH... SETTING UP GOOD RADIATIONAL COOLING CONDITIONS. WITH LIGHT WINDS AND CLEAR SKIES OVERNIGHT...TEMPERATURES ARE EXPECTED TO DIP BELOW THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL GEORGIA EARLY SATURDAY MORNING. FREEZING TEMPERATURES COULD PERSIST AS LONG AS 3 TO 5 HOURS ACROSS NORTH GEORGIA. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA SHOULD HAVE ALREADY PROTECTED TENDER VEGETATION. $$ GAZ025-027-030>039-041>062-066>076-081>086-032215- /O.CON.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/ JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-BIBB- TWIGGS-WILKINSON-JOHNSON-EMANUEL- INCLUDING THE CITIES OF...MARIETTA...ATLANTA...LAWRENCEVILLE... ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN... MILLEDGEVILLE...MACON...SWAINSBORO 914 AM EST FRI NOV 3 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY... HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S. THROUGH SATURDAY. AS THE SUN SETS TONIGHT...WINDS WILL DIMINISH... SETTING UP GOOD RADIATIONAL COOLING CONDITIONS. WITH LIGHT WINDS AND CLEAR SKIES OVERNIGHT... TEMPERATURES ARE EXPECTED TO DIP BELOW THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL GEORGIA EARLY SATURDAY MORNING. THE FREEZING TEMPERATURES WILL GENERALLY BE ALONG AND NORTH OF A LINE FROM LAGRANGE TO MACON TO SWAINSBORO. FREEZING TEMPERATURES COULD PERSIST AS LONG AS 3 TO 5 HOURS ACROSS NORTH GEORGIA...AND 2 TO 4 HOURS FURTHER SOUTH. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 2, 10:05 AM EST, 4 hours 41 minutes earlier.
Area forecast discussion, Nov 2, 10:05 AM EST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1005 AM EST THU NOV 2 2006 .UPDATE... ONLY MINOR CHANGES MADE TO CURRENT FORECAST TRENDS. MAINLY JUST LOWERED HIGHS A FEW DEGREES FOR THIS AFTERNOON. GOOD COLD ADVECTION ALREADY STARTING TO GET ROLLING ACROSS THE NORTHWEST... AND CLOUD COVER SLOW TO DISSIPATE ACROSS THE SOUTH. OTHERWISE NO MAJOR CHANGES MADE. && .PREV DISCUSSION... (ISSUED 530 AM EST THU NOV 2 2006) SHORT TERM...(TODAY THROUGH SATURDAY) LATEST SURFACE MAP SHOWS A COLD FRONT HAS PUSHED JUST SOUTH OF THE ATLANTA METRO AREA. RADAR SHOWS A FEW LIGHT SHOWERS ACROSS NORTH GEORGIA...WITH A DISSIPATING TREND NOTED AND EXPECTED TO CONTINUE. NIL INSTABILITIES AND LITTLE UPPER FORCING SUGGESTS ANY RAIN CHANCE WOULD BE VERY ISOLATED AT BEST. PLAN TO BEGIN TODAYS FORECAST WITH NO MENTION OF SHOWERS...BUT WILL MONITOR CLOSELY...AS THE FRONT WILL BE SLOW TO PUSH ACROSS CENTRAL GEORGIA THIS MORNING...POSSIBLY NOT EXITING THE CWA TILL AROUND 18Z. A COLD DOME OF HIGH PRESSURE WILL GRADUALLY BUILD OVER THE SOUTHEAST THRU FRIDAY...SPREADING COOL/DRY AIR OVER THE REGION THE NEXT COUPLE DAYS. LOWS ACROSS NORTH GEORGIA TONIGHT WILL DIP CLOSE TO THE FREEZING MARK. HOWEVER...EXPECT 5KT WIND TO HINDER FREEZE AND/OR FROST THREAT TONIGHT...ALTHO A FEW SPOTS IN HIGHER ELEVATIONS MAY BRIEFLY HIT THE 32 MARK FRIDAY MORN. FRIDAY NIGHT WILL BE EVEN COLDER WITH LOWS ACROSS THE UPPER HALF OF THE STATE DIPPING DOWN AT OR BELOW FREEZING FOR SEVERAL HOURS EARLY SATURDAY MORN. HAVE DECIDED TO ISSUE A FREEZE WATCH TO GIVE PUBLIC AND COMMERCIAL INTEREST AMPLE HEADS UP. OTHERWISE...SEASONABLE HIGHS IN THE 60S WILL PREVAIL FRIDAY AND SATURDAY. LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) THE COLD DOME OF HIGH PRESSURE WILL SETTLE OVER THE MID ATLANTIC REGION ON SUNDAY...WITH COLD AIR DRAINAGE HOLDING A WEDGE IN OVER MUCH OF THE STATE INTO MID WEEK. GFS SHOWS A COUPLE OF UPPER DISTURBANCES TRYING TO BRING A FEW SPOTS OF LIGHT RAIN INTO MAINLY NW GEORGIA ON MONDAY...THEN LIFTS OUT BY TUESDAY. WILL SHOW A SLIGHT CHANCE OF SHOWERS W...NW FOR WEDNESDAY AS GFS SHOWS A SHARP SHORT WAVE KICKING OUT OF THE SOUTHERN PLAINS BUT NOT MUCH CONFIDENCE AT THIS TIME. OTHERWISE...A GRADUAL WARMING TREND IS EXPECTED THRU THE LONG TERM. AVIATION... LOW STRATUS DECK MOVING IN BEHIND FRONTAL PASSAGE WITH NW WINDS INCREASING AS WELL. WILL SEE CEILINGS IN THE 300 TO 1000FT RANGE WITH LOW STRATUS CLOUDS ACROSS MOST OF NORTH AND CENTRAL GA THIS MORNING. WINDS ARE ALSO INCREASING OUT OF THE NW BEHIND THE FRONT SO SHOULD SEE WINDS IN THE 10...15KT RANGE WITH GUST TO 25KT BY 18...22Z. ONCE THE SUN COMES OUT AND COMBINES WITH THE NW FLOW THE LOWER CIGS SHOULD DISSIPATE RAPIDLY AND BECOME SCT...FEW BY 15...17Z. VSBYS ARE NOT BEING AFFECTED BY THE LOWER CIGS AS THE WINDS ARE NOT ALLOWING ANY BR/HZ TO DEVELOP. FIRE WEATHER... ISSUED A RED FLAG WARNING FOR ENTIRE FORECAST AREA FOR FRIDAY AFTERNOON. LAST THREE MODEL RUNS CONSISTENTLY INDICATE RH VALUES WILL DROP TO AROUND 20 TO 25 PERCENT FOR FOUR HOURS OR MORE FRIDAY AFTERNOON. FUEL MOISTURE SHOULD BE PLENTY DRY ENOUGH BY FRIDAY... DESPITE THE NORTHERN COUNTIES RECEIVING ALMOST A QUARTER INCH OF RAIN WEDNESDAY EVENING AND OVERNIGHT. .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 36 60 29 / 10 0 0 0 ATLANTA 61 37 59 34 / 5 0 0 0 BLAIRSVILLE 58 33 56 27 / 10 0 0 0 CARTERSVILLE 59 31 57 29 / 5 0 0 0 COLUMBUS 66 41 65 38 / 5 0 0 0 GAINESVILLE 61 34 58 32 / 10 0 0 0 MACON 71 39 64 33 / 5 0 0 0 ROME 60 33 59 30 / 5 0 0 0 PEACHTREE CITY 61 33 59 28 / 5 0 0 0 VIDALIA 76 45 63 35 / 10 0 0 0 && && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 12 PM TO 6 PM EST FRIDAY FOR BALDWIN...BANKS... BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE... FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON... MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PICKENS... PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS... TREUTLEN...TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...WILKES... WILKINSON. FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HEARD...HENRY...JACKSON... JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...LUMPKIN...MADISON...MERIWETHER... MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING... TALIAFERRO...TOWNS...TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WHITE...WHITFIELD...WILKES...WILKINSON. && 20
Hazardous weather outlook, Nov 2, 6:45 AM EST, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 645 AM EST THU NOV 2 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031145- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 645 AM EST THU NOV 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .SYNOPSIS... A COLD FRONT OVER CENTRAL GEORGIA WILL CONTINUE PUSHING THROUGH THE AREA AND BE EAST OF THE STATE BY THIS AFTERNOON. INCREASING NORTHWEST FLOW BEHIND THE FRONT WILL BRING A COLD AIRMASS INTO GEORGIA FROM THE NORTHERN AND CENTRAL PLAINS FOR THE END OF THE WEEK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A RED FLAG WARNING IS IN EFFECT FROM 12 PM TO 6 PM FRIDAY ACROSS NORTH AND CENTRAL GEORGIA ALONG WITH A FREEZE WATCH FOR LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. NO HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 8:34 PM EST | Fire Weather Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 6 hr |
| Nov 2, 2:45 AM EST | Red Flag Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 39 hr |
| Nov 2, 3:06 AM EST | Freeze Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 65 more | 25 hr |
Nearby
Freeze Warnings in Georgia, 2006Every freeze warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.